# SDR DHL2001801520

- Difficulty date: October 3, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER LEADING EDGE INTERIOR RIB CRACKED .5 INCH AT XFS 310.  STOP DRILLED CRACK PER SRM 57-2-0 PG 1-2.  FABRICATED REINFORCING ANGLE PER SRM 57-2-0 PG 1-2.  INSTALLED ANGLE PER SRM 57-2-0 PG 1-2.
